Table of Contents
Algebra
Volume 2013 (2013), Article ID 272104, 9 pages
http://dx.doi.org/10.1155/2013/272104
Research Article

On the Jacobson Radical of an -Semiring

School of Mathematics and Information Science, Yantai University, Yantai City 264005, China

Received 28 March 2013; Accepted 9 July 2013

Academic Editor: Yiqiang Zhou

Copyright © 2013 Yongwen Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Howie, Fundamentals of Semigroup Theory, vol. 12 of London Mathematical Society Monographs. New Series, The Clarendon Press; Oxford University Press; Oxford Science Publications, New York, NY, USA, 1995. View at MathSciNet
  2. M. L. Santiago and S. Sri Bala, “Ternary semigroups,” Semigroup Forum, vol. 81, no. 2, pp. 380–388, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. A. Dudek and I. Grozdzinska, “On ideals in regular n-semigroups,” Matematichki Bilten, vol. 29-30, no. 3-4, pp. 35–44, 1980. View at Google Scholar · View at MathSciNet
  4. W. A. Dudek and V. V. Mukhin, “On topological n-ary semigroups,” Quasigroups and Related Systems, vol. 3, pp. 73–88, 1996. View at Google Scholar · View at MathSciNet
  5. W. A. Dudek, “Idempotents in n-ary semigroups,” Southeast Asian Bulletin of Mathematics, vol. 25, no. 1, pp. 97–104, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  6. W. A. Dudek and V. V. Mukhin, “On n-ary semigroups with adjoint neutral element,” Quasigroups and Related Systems, vol. 14, no. 2, pp. 163–168, 2006. View at Google Scholar · View at MathSciNet
  7. Y. Zhu, “On (n,m)-semigroups,” Semigroup Forum, vol. 84, no. 2, pp. 342–364, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. El Bashir and T. Kepka, “Congruence-simple semirings,” Semigroup Forum, vol. 75, no. 3, pp. 589–609, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. K. Bhuniya and T. K. Mondal, “Distributive lattice decompositions of semirings with a semilattice additive reduct,” Semigroup Forum, vol. 80, no. 2, pp. 293–301, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Katsov and T. G. Nam, “Morita equivalence and homological characterization of semirings,” Journal of Algebra and its Applications, vol. 10, no. 3, pp. 445–473, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Shitov, “Inequalities for Gondran-Minoux rank and idempotent semirings,” Linear Algebra and its Applications, vol. 435, no. 7, pp. 1769–1777, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Pereira, “Bijective linear rank preservers for spaces of matrices over antinegative semirings,” Linear Algebra and its Applications, vol. 435, no. 7, pp. 1666–1671, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. K. Sen and A. K. Bhuniya, “On semirings whose additive reduct is a semilattice,” Semigroup Forum, vol. 82, no. 1, pp. 131–140, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Ebrahimi Atani and M. Shajari Kohan, “A note on finitely generated multiplication semimodules over commutative semirings,” International Journal of Algebra, vol. 4, no. 5–8, pp. 389–396, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Bourne, “The Jacobson radical of a semiring,” Proceedings of the National Academy of Sciences of the United States of America, vol. 37, pp. 163–170, 1951. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Bourne and H. Zassenhaus, “On the semiradical of a semiring,” Proceedings of the National Academy of Sciences of the United States of America, vol. 44, pp. 907–914, 1958. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Iizuka, “On the Jacobson radical of a semiring,” The Tohoku Mathematical Journal, vol. 11, pp. 409–421, 1959. View at Publisher · View at Google Scholar · View at MathSciNet
  18. K. Iizuka and I. Nakahara, “A note on the semiradical of a semiring,” Kumamoto Journal of Science A, vol. 4, pp. 1–3, 1959. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Z. Izhakian, J. Rhodes, and B. Steinberg, “Representation theory of finite semigroups over semirings,” Journal of Algebra, vol. 336, pp. 139–157, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. T. K. Dutta and S. Kar, “On the Jacobson radical of a ternary semiring,” Southeast Asian Bulletin of Mathematics, vol. 28, no. 1, pp. 1–13, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. K. Sardar, “On Jacobson radical of a Γ-semiring,” Novi Sad Journal of Mathematics, vol. 35, no. 1, pp. 1–9, 2005. View at Google Scholar · View at MathSciNet
  22. A. Pop, “Remarks on embedding theorems of (m,n)-semirings, Dedicated to Maria Sanziana Pop on her 60th birthday,” Buletinul Stiintific al Universitatii Baia Mare B, vol. 16, no. 2, pp. 297–302, 2000. View at Google Scholar · View at MathSciNet
  23. A. Pop and M. S. Pop, “On partially ordered n-semigroups and (n,m)-semirings,” Creative Mathematics and Informatics, vol. 18, no. 2, pp. 194–199, 2009. View at Google Scholar · View at MathSciNet
  24. S. E. Alam, S. Rao, and B. Davvaz, “(m,n)-semirings and a generalized fault-tolerance algebra of systems,” Journal of Applied Mathematics, vol. 2013, Article ID 482391, 10 pages, 2013. View at Publisher · View at Google Scholar
  25. N. Jacobson, “The radical and semi-simplicity for arbitrary rings,” American Journal of Mathematics, vol. 67, pp. 300–320, 1945. View at Google Scholar